World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
Mathematical Models and Methods in Applied Sciences cover

Volume 06, Issue 02 (March 1996)

No Access
CLASSICAL SOLVABILITY AND UNIFORM ESTIMATES FOR THE STEADY STOKES SYSTEM IN DOMAINS WITH NONCOMPACT BOUNDARIES
  • Pages:149–167

https://doi.org/10.1142/S0218202596000523

No Access
CHARACTERIZATION OF THE MEMBRANE THEORY OF A CLAMPED SHELL: THE HYPERBOLIC CASE
  • Pages:169–194

https://doi.org/10.1142/S0218202596000535

No Access
CONTROL OF MANUFACTURING SYSTEMS WITH RE-ENTRANT LINES
  • Pages:195–215

https://doi.org/10.1142/S0218202596000547

No Access
FAST OSCILLATING MIGRATIONS IN A PREDATOR-PREY MODEL
  • Pages:217–226

https://doi.org/10.1142/S0218202596000559

No Access
STUDY OF THE LIMIT BEHAVIOR OF A VISCOELASTIC MEDIUM WITH VERY SMALL OBSTACLES
  • Pages:227–244

https://doi.org/10.1142/S0218202596000560

No Access
MATHEMATICAL MODELS OF CHEMICALLY REACTING GASES
  • Pages:245–268

https://doi.org/10.1142/S0218202596000572

No Access
THE INITIAL VALUE PROBLEM FOR THE DEEP BÉNARD CONVECTION EQUATIONS WITH DATA IN Lq
  • Pages:269–277

https://doi.org/10.1142/S0218202596000584

No Access
LINEAR TRANSPORT OF PARTICLES ON NETWORKS
  • Pages:279–294

https://doi.org/10.1142/S0218202596000596